# SDR CALA2022080501965

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR531589A01600
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 43 FOOT COUPLING LH SIDE IN OPEN FASTENER HOLE AT LEVE OF STGR22, CRACK DIRECTION IS 3 OCLOCK IN PASSENGER CABIN (1 EA) REPAIR BEFORE NEXT FLIGHT REMOVED AND REPLACED FRAME 43 FOOT COUNPLING AND FASTENERS LOC FOOT FITTING AT LEVEL STR21 LH IAW A320 SRM 51-48-00 AND GAUGE P/N 154-901,S/N AE-407095;CAL DUE DATE 01JUL23; AND 0718906216;CAL DUE DATE:18NOV22;TORQUE 200-1000 LB IN P/N F43 L/H SIDE AT LEVEL STR 22 L/N PASSENGER CABIN IAW A320 SRM EA-5330-06692 REV.B. TOOL USED:STD-4-4-N COLD WORKING KIT MICROMETER P/N 293-340-30 S/N 63324500;CAL DUE DATE 24SEP22 QD2R1000A;S/N0921111002;CAL DUE DATE:11SEP22.PERFORMED SCEPTRE 51-72-11-911-001, DRAWING # R53370232 AND EA-5330-06 692 REV.B MANDREL GAUGE P/N CBMG-4-4-N;S/N AE-29880;CAL DUE DATE:07MAR23. APPLIED TORQUE ON HEAD BOLTS (6E/A) LOC FRAME FOOT L/H I.A.W ENTRY ON LOG PAGE NUMBER 9189212 INSTALLED DOT IAW PERFORMED COLD EXPANSION ON FASTENER HOLE ON SECTION FR43 AND FINALHOLE DIAMETER IS:4.725 MM (0.186IN). TOLL USED SMALL HOLE A320 AMM 20-21-11-911-001-A TOOL USED TORQUE 40-200 LB IN P/N GMM 06-35-05 REV#155.SEE AEROMAN NON ROUTINE 2022-343028
